Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Abdominal pain in typhoid

I am 17 years old, and I have fever from 5-6 days with severe pain in my abdomen. I was advised by a doctor for the blood tests of BLOOD C.P. According to him, it is a para-typhoid, as I had also vaccinated myself of Typhoid some what one and a half year before. In the reports: T.L.C= 4.4 Pleatilates= 137 R.B.C= 4.8 HB= 15.4 Please reply me, is it typhoid or anything else, and medication. Thanks
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi as far as these lab tests are concerned they are within normal limits.And as regards having paratyphoid fever(as told by your primary physician), it is a very benign one, though has a abrupt onset yet has a very short course and with least complications as compared to typhoid fevers. So dont worry, all you need to do is to have some rest and you will be fine
Answered: Tue, 15 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor